# SDR CALA2021071201061

- Difficulty date: July 9, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 58,082 hours, 25,319 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: R2  Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR SILL HAS CORROSION SPOTS AT UPPER FORWARD AND REAR SURF ACES (A3NB-53-3-6222). GENERATED BY V919150 AT HAECO LCQ PER NR 9296260 (36260). REMOVED AND REPLACED R-2 DOOR SILL FR66-68 IAW A320 SRM 51-42-11 PERFORMED BY V061737 AND INSP BY N078570.
